# SDR ASAA2023091145070

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 39,104 hours, 12,279 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB CONTROLLER HAS NO EFFECT ON COCKPIT TEMP. WE ABLE TO CONTROL TEMP AFTER LANDING. GROUNDED - YES. NO FAULT ON PACK/ZONE TEMP BITE, CLEANED FLT DECK FILTER, RAN PACK COCKPIT TEMP OPS NORMAL REF AMM 21-61-00, NO HISTORY PAST 30 DAYS.
